# SDR DL72K000920

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,351 hours, 49,714 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820115
- Part serial: 6770
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AS ENG POWER WAS ADVANCED FOR TAKEOFF NR 1 ENG FLAMED OUT.  EPR ON NR 1 ENG REACHED 1.3 BEFORE ENGINE INST.  ROLLED BACK, NO TAKEOFF WAS INITIATED.  FOUND ENG FUEL PUMP SHEARED.  REPLACED SAME AND ENG FUEL CONTROL.
